# SDR SWAA2023081487945

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 61,734 hours, 36,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PASSENGER FWD SLIDE PULLED OUT OF COMPARTMENT; DID NOT INFLATE; REQUIRES MT TASK CARD.<[01] C/W MT 725-61-06 NO DEFECT NOTED
